Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
A. Brack 
Titel:
Optimal estimation of a subset of integers with application to GNSS 
Abstract:
The problem of integer or mixed integer/real valued parameter estimation in linear models is considered. It is a well-known result that for zero-mean additive Gaussian measurement noise the integer least-squares estimator is optimal in the sense of maximizing the probability of correctly estimating the full vector of integer parameters. In applications such as global navigation satellite system ambiguity resolution, it can be beneficial to resolve only a subset of all integer parameters. We deri...    »
 
Stichworte:
Integer estimation; GNSS ambiguity resolution; Partial fixing; Success rate 
Zeitschriftentitel:
Artificial Satellites 
Jahr:
2016 
Band / Volume:
51 
Jahr / Monat:
2016-12 
Quartal:
4. Quartal 
Monat:
Dec 
Heft / Issue:
Seitenangaben Beitrag:
123-134 
Reviewed:
ja 
Sprache:
en 
Volltext / DOI:
Verlag / Institution:
De Gruyter 
Status:
Verlagsversion / published 
Angenommen (von Zeitschrift):
02.11.2016 
Publikationsdatum:
23.12.2016 
Semester:
WS 16-17 
TUM Einrichtung:
Lehrstuhl für Kommunikation und Navigation